# SDR SCNA20250306066

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 45,370 hours, 18,393 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 797395: AFT GALLEY OVEN PRODUCES BAD SMELLS & SOME SMOKE WHEN IN USE. PLZ REPLACE. - - RESOLUTION: REMOVED AND REPLACED AFT GALLEY OVEN IAW AMM 25-30-61 OPS CHECK GOOD.
